CSpace
onaprojectiontheoremofquasivarietiesineliminationtheory
Wu WJ(吴文俊)
1990
Source Publicationchineseannalsofmathematicsseriesb
ISSN0252-9599
Volume11Issue:2Pages:220
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44241
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wu WJ. onaprojectiontheoremofquasivarietiesineliminationtheory[J]. chineseannalsofmathematicsseriesb,1990,11(2):220.
APA 吴文俊.(1990).onaprojectiontheoremofquasivarietiesineliminationtheory.chineseannalsofmathematicsseriesb,11(2),220.
MLA 吴文俊."onaprojectiontheoremofquasivarietiesineliminationtheory".chineseannalsofmathematicsseriesb 11.2(1990):220.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[吴文俊]'s Articles
Baidu academic
Similar articles in Baidu academic
[吴文俊]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[吴文俊]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.